# SDR ABXA9700586

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216138
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT WING INBOARD UPPER BONDED PANEL WAS FOUND DELAMINATED.  THE PANEL WAS REPLACED IAW DC9 SRM 51-30-1.
